# SDR NACA2020080500012

- Difficulty date: July 17, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 43,959 hours, 49,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3578543
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 3 CRACKS INDICATED AT BS620+4 BELOW STR2R 1 5/8" LONG DISCOVERED DURING ACCOMPLISHMENT OF AD 2011-24-12.   REPAIRED IAW EA PD37-53-3173, REV 1R.
